Journal of Mathematics of Kyoto University
Article Information

Online witheuclid
More than five years old are available free.
J. Math. Kyoto Univ. 48 (2008), no. 3,  p. 631 - 638
Homotopy cofibres, higher coassociativity and homotopy coalgebras
Marek GolasiƄski and Aniceto Murillo

In this note we show that, for a map of (weak or ordinary) $k$-fold homotopy coalgebras and under certain dimension and connectivity restrictions, the homotopy coalgebrastructure is inherited by the homotopy cofibre of the given map.

2000 Mathematics Subject Classification
Primary: 55P40, 55P45, Secondary: 18C15
Reference ID
©2008 Department of Mathematics, Kyoto University